Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On orthogonally exponential
and orthogonally additive mappings

Author: Janusz Brzdek
Journal: Proc. Amer. Math. Soc. 125 (1997), 2127-2132
MSC (1991): Primary 39B52
MathSciNet review: 1376751
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $E$ be a real inner product space, $(F,+)$ an abelian $\sigma $-bounded topological group, and $K$ a discrete subgroup of $F$. It is proved that (under suitable assumptions on $E)$ the Christensen and Baire measurable orthogonally additive functions $g\colon E\to F/K$ have particular selections. In consequence, descriptions of measurable orthogonally exponential complex functionals on $E$ are obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 39B52

Retrieve articles in all journals with MSC (1991): 39B52

Additional Information

Janusz Brzdek
Affiliation: Department of Mathematics, Pedagogical University, Rejtana 16 A, 35-310 Rzeszow, Poland

PII: S 0002-9939(97)03791-X
Keywords: Baire measurability, Christensen measurability, orthogonal additivity, orthogonally exponential functional.
Received by editor(s): September 8, 1995
Received by editor(s) in revised form: February 8, 1996
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1997 American Mathematical Society